Duromine experience, terrible side effects

G

Gab75

Member
Standard Member
Jan 25, 2018
16
6
3
I have used duromine 5 years ago and it helped me so much, I lost the weight and recently gained it this year.
So I started using it again this week after so long and I had the worst experience this time. I do eat well and drink water.

I had hallucinations, heart palpitations, tingling skin, mucous at the back of the throat, I literally thought was going to die.

I am really scared to use it again, the last time I used it, only had headache ls and dry mouth. This time it was worse. Has anyone had this?
 
Hi @Gab75,

What dosage do you take???
 
30mg capsules. I am in UK and it's not allowed here. I had someone bring it to me from abroad.
 
@Gab75 , are you sure it's a genuine Duromine? I think if you'd like to continue your treatment with Duromine, you'd better lower you dosage to the dosage of 15 mg (not to split it, buy another dosage!). Or try using it every second day. However, the best choice is to contact your healthcare.

You can also find this article helpful: Duromine Side Effects: All You Need to Know
 
Yes its genuine. I stopped it and will try again tomorrow. Will use it every other three days.
 
  • Like
Reactions: April
Hello @Gab75, how is it going?
 
I stopped it, for a few days, took it again for 2 days, and will start again Monday. It's giving me terrible side effects
 
I started again today, after 5 days off, will see with the side effects.
 

Similar threads

D
Replies
1
Views
498
StacyB
StacyB
C
Replies
2
Views
914
farside
farside
D
Replies
6
Views
929
StacyB
StacyB
Novadia
Replies
13
Views
917
SydneyMeds
SydneyMeds